# SDR RAIA00401012

- Difficulty date: January 11, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 17,471 hours, 17,586 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Pdu
- Part number: A2104F
- Part serial: CL61220
- Condition: Malfunctioned
- Location: Nr 1 Generator
- Part time: 12,542 hours, 12,313 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 GENERATOR FAILED.  MAINTENANCE REMOVED AND REPLACED LEFT PDU.
